# SDR CALA2023061601876

- Difficulty date: June 15, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 75,219 hours, 32,300 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: D5348004320601
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF GIRT BAR FITTING BASE PLATE TO APPLY REPAIR TO L 2 DOOR SILL FOUND CORROSION AT FR66 PER NR9298903/44903 GEN BY V 080280 RMVD AND RPLD L2 DOOR SILL IAW SRM 51-72-11-911-001 APPLIED TOPC OAT IAW SRM 51-75-12-911-002 BY MECH V928628 INSP BY V077960.
